# SDR UIEA2022111501188

- Difficulty date: November 15, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N856GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37561
- Aircraft time: 45,758 hours
- Engine: Ge GENX2B67B
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Damaged
- Stage of operation: NR
- How discovered: V
- Nature of condition: D, E
- Precautionary procedure: K

## Discrepancy

NO 4 ENG VIBRATION ON 4.1 AFTER FL280 FOR ALL CLIMBS PERFORMED ENGINE VIBRATION INSPECTION IAW AMM 71-00-00. FOUND MISSING PANEL AND DAMAGE TO THRUST REVERSER. PERFORMED PARTS DEPARTED INSPECTION IAW AMM 05-51-59)
